# SDR 95ZZZW110

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N630SJ
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing Seal
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E, J

## Discrepancy

ORD - ON CLIMB-OUT, THE NR 2 ENGINE OIL FILTER BYPASS LIGHT CAME ON, FOLLOWED BY A LOSS OF OIL QUANTITY AND A RISE IN OIL TEMPERATURE.  ENGINE SHUTDOWN, FUEL DUMP AND ACFT RETURNED TO ORD.  POST FLIGHT INSPECTION OF ENGINE SHOWED NO EXTERNAL LEAKS.  ENGINE MAIN OIL FILTER WAS FOUND FULL OF THICK BLACK OIL.  SUSPECT NR 4 BEARING CARBON SEAL FAILURE.  ACFT WAS FERRIED TO MAINTENANCE BASE FOR ENGINE CHANGE.
